# SDR NOCA02310

- Difficulty date: March 1, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: G228757106
- Part serial: 3016
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AILERON LOCKOUT EICAS MSG.  ACCOMPLISHED FIM TASK 27-11-00 FIG 104.  ACCOMPLISHED BITE CHECKS, ALL CHECKS OK. REF AMM 22-00-02, MCDP TST 07  ACCOMPLISHED, NO FAULTS NOTED.  RUDDER RATIO EICAS MSG.  ACCOMPLISHED FIM TASK 27-21-00 FIG 104.  ACCOMPLISHED BITE CHECKS, ALL CHECKS OK.  REF AMM 22-00-02, MCDP TST 09  ACCOMPLISHED, NO FAULTS NOTED.  ALL AUTO PILOT INOP.  ACCOMPLISHED FIM TASK 22-00-05 FIG 101 AND 22-00-02 FIG 121.  C FCC FAILS INTERMITTENTLY NO INTERFACE ON MCDP TST FCC FAILS TST 01.  REMOVED AND REPLACED CNT FCC AS PER AMM 22-00-00.  ACCOMPLISHED AMM 22-00-02 MCDP TST 01, 10, 30, ALL TEST OK.  NO FAULTS NOTED.  REMOVED AND REPLACED MCP AS PRECAUTION, REMOVED AND REPLACED MCP PER AMM 22-11-02, ALL CHECKS OK.  ACCOMPLISHED MCDP TEST 04, 30, 40.  ALL TEST OK, NO FAULTS NOTED MM REF 322-00-02 P/N 622-8780-103 S/N 7488.
